number of downloads : ?
Title Transcription
RNジョウ ノ ヒダリ ループ ノ シャエイセイ
Title Alternative
Projectivity of Left Loops on R^n
File
language
eng
Author
Kikkawa, Michihiko
Description
Left loops and their projective transformations are considered on analytic manifolds. It is shown that there exists a one-to-one correspondence between the isomorphism classes of the images of the abelian Lie group R_n under projective transformations of left loops and the isomorphism classes of real Lie algebras of dimension n (Theorem 1). For any left loop in projective relation with R_n, the correspondence between normal left subloops and ideals of the tangent Lie triple algebra is established (Theorem 2).
Journal Title
Memoirs of the Faculty of Science, Shimane University
Volume
22
Start Page
33
End Page
41
ISSN
03879925
Published Date
1988-12-25
NCID
AN00108106
Publisher
島根大学理学部
Publisher Aalternative
The Faculty of Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Faculty of Science and Engineering